advertisement
Question
Posted by: michelle | 2009-12-04

Venlor &  Epilum

I' ve been on Venlor &  Epilum for 2 years now. About two days ago I have stop taking the medication as I am now 4 weeks pregnant. The problem is that I feel 24hours/day on a " plug"  - it feels that I' m drugged or someting all the time. When will this end? Even when I drive I can' t judge distance, I don' t know how else to explane this - it' s really bad and I want this to stop. Can you please help?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

During pregnancy any medication you take should be approved by your doctor. If yoyr symptoms does not improve, you'll have to speak to your doc regarding potential treatment. Don not try to treat yourself OTC.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2009-12-07

During pregnancy any medication you take should be approved by your doctor. If yoyr symptoms does not improve, you'll have to speak to your doc regarding potential treatment. Don not try to treat yourself OTC.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement